MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDL-CHOLESTEROL GEN.3; SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN

ROCHE DIAGNOSTICS LDL-CHOLESTEROL GEN.3; SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN
Catalog Number 07005717190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number is (b)(6).The field service engineer inspected the module and did not find any issues.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable ldl-cholesterol gen.3 assay result for one patient sample tested on a cobas 8000 cobas c 502 module.On (b)(6) 2025: the initial result was 102.7 mg/dl.On (b)(6) 2025: the repeat result was 166.8 mg/dl.This result was consistent with the patient's previous findings.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.The customer used a clotting time of 20 minutes and a centrifugation time of 8 minutes.These times may be too short.A general reagent issue can be excluded based on the qc data.Service personnel did not identify any instrument issues.The investigation determined the event was consistent with pre-analytical handling issues.

Brand Name
LDL-CHOLESTEROL GEN.3
Common Device Name
SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23643890
Report Number1823260-2025-04821
Device Sequence Number15985867
Product Code LBR
UDI-Device Identifier04015630934584
UDI-Public04015630934584
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07005717190
Device Lot Number87040801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown